# SDR SWAA062043

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 63,759 hours, 54,977 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Part serial: 4713
- Condition: Sheared
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT NR 5 GROUND SPOILER OUTBOARD ACTUATOR SHEARED.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
